a 38 years old male patient complaining of depigmentation on his left hand, he said that he had a burn on his left hand and he used corticosteroids as a treatment,then the depigmentation occure, he has no other lesion or depigmentation at the rest of the body to me its seem like vitiligo but I have no idea if the corticosteroids can cause that what is your diagnosis?!

(Edited)

5 Likes

LikeAnswersShare

Topical steroid withdrawal syndrome (TSWS or TSW) can occur when a person abruptly stops using topical steroids on their skin after years of frequent use. Documented side-effects of excess topical steroid use. atrophic striae of the groin, adrenal suppressionskin thinning (common) skin depigmentation or dark pigmentation Cushing's Syndrome  broken blood vessels extension of leg ulcers, perioral dermatitis, steroid acne,rosacea-like dermatitis, transformation to pustular psoriasis and tineafailure to thrive (stunted growth) in children.

Thank you sir
0

No idea But request to@Dr. Niranjan Ram Sir,@Dr. Ashish Deshpande Sir,@Dr. Hemant Adhikari Sir,@Dr. S.k. Mudgal Sir,@Dr. P. G. Shah Sir,and@Dr. Nagur Mogal sir Plz dx and Rx

Dr.M.S.b Babu sir tnx to tag me.My opn is reasons can be difference Either by med. or others,Detail given by Dr is right on his side,but Picture (Spotted) seems vitiligo case.may be treated locally excess Rather than interly.
0

View 1 other reply

This is the case of Vitiligo. Advice him Ars. Sul. Flav. 200 single dose repeat after 30 days. Placebo therapy can be used for treating patients mentally & Hydrocotyle Q 10 drops thrice daily one hour after meal in one glass of water.

Thank you sir
0

If its restricted to that part might the patient is saying the truth investigate the other part Advice somrajitailam application to the part and exposing to sunlight for 15 min

Thank you sir
0

Vitilgo post inflammatory. Biopsy if no response to tacrolimus 0.1%oint for 3-4 weeks

Thank you sir
0

Vitiligo, but treatment start with causticum 10m one dose for history of burn.

Yes that's good Idea...
0

View 2 other replies

H/o Not well since Burnt affected Lt hand. Rx Causticum .

Thank you sir
0

Vitiligo Arsenic Sulph 200 Hydrocotyle 1m

Thanks mam
0

Vitiligo, Rx csusticum10m ..

Load more answers

Cases that would interest you